# SDR DALA2017013100794

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DENTED ON A PREVIOUS REPAIR DOUBLER INBD FLAP INBD GUIDE VANE.  THE GUIDE VANE WAS REPAIRED IAW SRM 57-03D, PAR 11.
